Top 9 Diphenhydramine Liquid Baby – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

Children's Benadryl Dye-Free Allergy Liquid, Bubble Gum, Diphenhydramine HCl, 4 fl. oz

#ad
Benadryl #ad - Bubble gum flavored liquid. Alcohol and sugar free. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, sneezing, and itchy, watery eyes.

Non drowsy formula. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.

4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Relieves nasal congestion and cough.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

2. Benadryl

#ad

Children's Benadryl Allergy Liquid Medicine with Diphenhydramine HCl, Cherry, 4 fl. oz

#ad
Benadryl #ad - Children’s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child’s allergies a time out. 4-fluid ounces of children’s benadryl Allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, sneezing, and itchy, watery eyes. From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height5.16 Inches
Length2.08 Inches
Weight0.3 Pounds
Width2.04 Inches
Part Number20202
Model20202

3. Benadryl

#ad

Children's Benadryl Allergy Liquid with Diphenhydramine HCl in Kid-Friendly Cherry Flavor, 8 fl. oz Pack of 2

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per teaspoon 5 mL dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves.

8-fl. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula. Children's allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child's allergies a time out.

Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, itching of nose or throat, sneezing, watery eyes. Oz of children's benadryl allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Weight0.74 Pounds
Width5 Inches
Part Number350580534083
Model350580534083

4. Amazon Basic Care

#ad

Antihistamine, Diphenhydramine HCl 12.5 mg/5 mL Oral Solution, Cherry Flavor, 8 Fluid Ounces, Amazon Basic Care Children's Allergy Relief

#ad
Amazon Basic Care #ad - Gluten free: this complete allergy medicine is gluten free and alcohol free; for kids ages 6-11. 4-6 hours of allergy relief: relieves allergies for up to 4-6 hours per dose when taken as directed; dosage cup included.

Active ingredient: amazon basic care children's allergy Relief contains Diphenhydramine HCl 12. 5 mg/5 ml, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid. Cherry flavor: temporarily relieves symptoms due to hay fever or other upper respiratory allergies - in a cherry flavor kids will love. Multi-symptom allergy relief: Provides temporary multi-symptom relief of sneezing, itching of the nose or throat and itchy, runny nose, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.52 Pounds
Width2.38 Inches
Part Numberbergw-742

5. Genexa

#ad

Gluten-Free & Non-GMO, Genexa Kids' Liquid Allergy Medication, Organic Agave Flavor, Effective Antihistamine Medication for Children, 4oz, Certified Vegan

#ad
Genexa #ad - No artificial flavors: Our liquid allergy medicine for kids is flavored with real, organic agave. Effective multi-symptom allergy relief: made with diphenhydramine HCl for effective relief of common allergy symptoms including runny nose, itching of the throat, and itchy, itching of the nose, sneezing, watery eyes.

Same active ingredient as the leading allergy medicine for kids: Each dose of this liquid medicine contains 12. 5 milligrams of diphenhydramine to provide effective allergy symptom relief. Worry-free ingredients kids deserve: no artificial sweeteners or preservatives, no artificial dyes, vegan, and no common allergens. Effective relief, safe when used as directed: Free of alcohol and gentle on little tummies, allowing you to get ahead of your child’s allergy symptoms. Certified gluten-free, no parabens, and non-GMO.
BrandGenexa #ad
ManufacturerGenexa #ad

6. Benadryl

#ad

Benadryl Children's Allergy Chewables with Diphenhydramine HCl Antihistamine, Grape Flavor, 20 Count Pack of 1

#ad
Benadryl #ad - Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out. This allergy medicine for kids contains 12.

5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. 20-count pack of children's benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, sneezing, itching of nose or throat, watery eyes.

From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4.86 Inches
Length0.94 Inches
Weight0.1 Pounds
Width3.65 Inches
Part Number558011
Model558011

7. CD CORRECT DOSE

#ad

Correct Dose | Children's Allergy Relief | Diphenhydramine HCI Oral Solution Antihistamine | for Children 6-11 Years | Cherry Flavor | Single Use Vials | 12- 5ml Premeasured Individual Doses

#ad
CD CORRECT DOSE #ad - Active ingredients: diphenhydramine HCI. The travel ready vials can be taken anywhere you go. Single-use vials are pre-measured and wrapped in protective child resistant packaging to prevent accidental over dosing. All correct dose products are sugar-free, dye-free, gluten-free and alcohol free.

Relieves symptoms for 4-6 hours per dose when taken as directed. Made for dosing safety - no measuring, no spilling, no mess. Do not to exceed 6 doses 12 vials in a 24 hour period. Correct dose children's allergy relief is specially formulated to relieve allergy symptoms caused by hay fever and other respiratory allergies, sneezing, including runny nose, itching of nose or throat, and itchy, watery eyes.

Dosage directions: children ages 6-11 years take 1-2 single use vial 5ml each every four to six hours as needed. No measuring and no more mess. Tsa compliant. The medication goes straight from the vial to your child's mouth. Single- use vial advantage: each premeasured vial is used only once to avoid the inaccuracy often found in dispensing spoons, cups or syringes.
BrandCD CORRECT DOSE #ad
ManufacturerCorrect Dose,Inc #ad
Height8 Inches
Length8 Inches
Width2 Inches
Part NumberAllergy Relief ages 6-11

8. Benadryl

#ad

Benadryl Allergy Liquid Cherry For Children 4 oz Pack of 2

#ad
Benadryl #ad - Childrenâ€s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your childâ€s allergies a time out. 4 fl. This allergy medicine for kids contains 12.

5 mg of diphenhydramine hcl per teaspoon 5 mL dose, an antihistamine that works to help alleviate childrenâ€s allergy symptoms so they can start feeling more like themselves. From the brand moms turn to first when they first treat their childrenâ€s upper respiratory allergies, this childrenâ€s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula.

Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. Oz of childrenâ€s benadryl allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
BrandBenadryl #ad
ManufacturerJ&J CONSUMER INC #ad
Height10 Inches
Length6 Inches
Weight0.8 Pounds
Width6 Inches
Part Number763500
Model350580534045-2a

9. Benadryl

#ad

Cherry Flavor, Children's Benadryl Allergy Liquid with Diphenhydramine HCl Antihistamine for Kids' Allergy Relief, 8 fl. oz Pack of 3

#ad
Benadryl #ad - Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, sneezing, itching of nose or throat, watery eyes. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.

Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. Pack of 3, 8-fluid ounces of children's benadryl Dye-Free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Part Number1304510B014VZ1O40UK